# SDR 20000413SH055

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N735HK
- Make and model: Cessna 182Q
- Aircraft serial: 18265435
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 6114 · Propeller Hub Section
- Part: Snap Ring
- Part number: B4426
- Condition: Separated
- Location: Hub
- Stage of operation: NR
- How discovered: C
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INSTALLED OVERHAULED PROPELLER.  FLIGHT TEST PERFORMED, ABOUT 20 MINUTES LATER, FELT SLIGHT VIBRATION.  LANDED FOR CAUSE AND FOUND SNAP RING AND SHIMS OUT OF HUB ON BLADE SHANK.  PROPELLER TSO:  .4 HOUR. (X)
